# SDR DALA2021122708054

- Difficulty date: December 22, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 94,869 hours, 42,947 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 REF LOG #8355035 4L PAX DOOR SWITCH OVER MISSING. DOOR INDICATION SYSTEM. CORRECTIVE ACTION: INSTALLED MISSING DOOR SWITCH COVER PER ERA 596237-14 REV ORG SECTION III. (8355036)
